Extra Strength Bayer Aspirin 500mg rushes relief directly to the site of tough painProvides fast, safe, proven pain reliefCan relieve tough painIs sodium-and caffeine freeIs coated to make it easier to swallow
Active Ingredients: In Each Caplet: Aspirin (500 mg) (NSAID). Purpose: Pain Reliever/Fever Reducer. Nonsteroidal Anti-Inflammatory Drug. Inactive Ingredients: Carnauba Wax, Corn Starch, D&C Red 7 Calcium Lake, FD&C Blue 2 Aluminum Lake, FD&C Red 40 Aluminum Lake, Hypromellose, Powdered Cellulose, Propylene Glycol, Shellac, Titanium Dioxide, Triacetin.
Always refer to the actual package for the most accurate information